# SDR DALA2025120108755

- Difficulty date: November 26, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N852DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31963
- Aircraft time: 31,572 hours, 12,467 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fseu
- Part number: 90004531
- Part serial: 1387
- Condition: Inoperative
- Location: Te Flaps
- Part time: 31,531 hours, 12,453 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RETURNED TO LAX DUE TO FLAP LOCKOUT DURING RETRACTION.   MTC REPLACED FSEU, LEFT AND RIGHT FLAP POSITION SENSORS PER AMM 27-51 AND 27-58.
